Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Milwaukee, WI

August 9, 20094 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 3:48 PM CDT for 4 counties in Wisconsin. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2009, 3:48 PM CDT (20:48 UTC)
Expired
Aug 9, 2009, 4:45 PM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 4:00 PM CDTTSTM WND DMGBlanchardville, WILARGE TREES AND POWERLINES DOWN IN THE CITY OF BLANCHARDVILLE.
Aug 9, 4:00 PM CDTTSTM WND DMGHollandale, WICONCENTRATED AREA OF WIND DAMAGE IN HOLLANDALE AND WALDWICK. MANY TREES WERE DOWN ACROSS THIS AREA. IN WALDWICK...CLOSE TO HALF OF THE PROPERTIES IN THE TOWN HAD LARGE LIMBS OR TREES DOWN. THERE WAS A TREE ON A HOUSE AND SHINGLES OFF SEVERAL ROOFS. TIME IS APP
Aug 9, 4:05 PM CDTTSTM WND DMG8 Sw Mount Vernon, WIA CONCENTRATED AREA OF DAMAGE WAS REPORTED IN FAR SOUTHWEST DANE COUNTY ALONG BERG ROAD. ABOUT 20 TO 25 TREES WERE DOWNED ON ONE PROPERTY...SOME AS TALL AS 50 FEET. TREES AND POWER LINES WERE ALSO DOWN ON THE ROAD. RESIDENT REPORTED WIND SHIFTED SUDDENLY WITH
Aug 9, 4:16 PM CDTTSTM WND GST 601 Nne Belleville, WI
Aug 9, 4:21 PM CDTTSTM WND DMGNew Glarus, WITREES DOWN ALL OVER GREEN COUNTY.
Aug 9, 4:25 PM CDTTSTM WND DMGBelleville, WI12 INCH TREE DOWN DUE TO THUNDERSTORM WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:21 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2218 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 092048
SVRMKX
WIC025-045-049-065-092145-
/O.NEW.KMKX.SV.W.0049.090809T2048Z-090809T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
  EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
  EASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 445 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES WEST OF BLUE MOUND STATE PARK TO 8 MILES NORTHWEST OF
  YELLOWSTONE LAKE STATE PARK TO 8 MILES SOUTHWEST OF ARGYLE TO 33
  MILES SOUTHWEST OF ARGYLE...AND WERE MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  YELLOWSTONE LAKE STATE PARK BY 355 PM CDT...
  BLUE MOUND STATE PARK...BLANCHARDVILLE AND ARGYLE BY 400 PM CDT...
  MOUNT HOREB BY 410 PM CDT...
  CROSS PLAINS...MONROE AIRPORT AND MONROE BY 415 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4250 9005 4263 9004 4288 9005 4316 9003
      4321 8930 4284 8932 4284 8936 4253 8936
      4249 8937
TIME...MOT...LOC 2048Z 273DEG 38KT 4308 9004 4284 9008
          4266 8999 4228 9018

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 092111
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT SUN AUG 9 2009

WIC025-045-049-065-092145-
/O.CON.KMKX.SV.W.0049.000000T0000Z-090809T2145Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
411 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN DANE...EASTERN LAFAYETTE...SOUTHEASTERN IOWA AND
GREEN COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PINE BLUFF TO NEW GLARUS TO MONROE TO 21 MILES SOUTH
OF SOUTH WAYNE...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
MIDDLETON...PAOLI...DAYTON AND VERONA BY 420 PM CDT...
SHOREWOOD HILLS...JUDA...HENRY VILAS ZOO AND CAMP RANDALL STADIUM BY
425 PM CDT...
MADISON CAPITOL SQUARE AND MAPLE BLUFF BY 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4250 8992 4310 8987 4316 8931 4284 8932
      4284 8936 4249 8937
TIME...MOT...LOC 2111Z 273DEG 38KT 4308 8963 4285 8964
          4264 8966 4226 8986

$$
FRANKS
000 
WWUS53 KMKX 092128
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT SUN AUG 9 2009

WIC049-065-092137-
/O.CAN.KMKX.SV.W.0049.000000T0000Z-090809T2145Z/
IOWA WI-LAFAYETTE WI-
428 PM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE AND
SOUTHEASTERN IOWA COUNTIES IS CANCELLED...

LAT...LON 4250 8972 4313 8963 4316 8931 4284 8932
      4284 8936 4249 8937
TIME...MOT...LOC 2127Z 273DEG 38KT 4307 8939 4284 8941
          4263 8943 4225 8964

$$

WIC025-045-092145-
/O.CON.KMKX.SV.W.0049.000000T0000Z-090809T2145Z/
GREEN WI-DANE WI-
428 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL DANE AND GREEN COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMP RANDALL STADIUM TO BROOKLYN TO BRODHEAD TO 24
MILES SOUTH OF MONROE...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHEASTERN GREEN COUNTY AT 440 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4250 8972 4313 8963 4316 8931 4284 8932
      4284 8936 4249 8937
TIME...MOT...LOC 2127Z 273DEG 38KT 4307 8939 4284 8941
          4263 8943 4225 8964

$$
FRANKS
000 
WWUS53 KMKX 092140
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT SUN AUG 9 2009

WIC025-045-092149-
/O.EXP.KMKX.SV.W.0049.000000T0000Z-090809T2145Z/
GREEN WI-DANE WI-
440 PM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DANE AND GREEN
COUNTIES EXPIRES AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. NEW WARNINGS HAVE BEEN ISSUED TO THE EAST FOR THESE 
THUNDERSTORMS.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 4250 8972 4313 8963 4316 8931 4284 8932
      4284 8936 4249 8937
TIME...MOT...LOC 2139Z 273DEG 38KT 4306 8921 4283 8923
          4262 8925 4224 8947

$$
FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM CDT, 46 minutes earlier.

Area forecast discussion, Aug 9, 3:02 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN AUG 9 2009

UPDATED FOR MARINE SECTION.

AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING
ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA.
BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF
IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK
TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH
WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED
CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF
THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER
DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR
ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE
AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED
WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES
ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST
ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE
REGIME...WITH HEAVY RAINFALL.

GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE
RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST
STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT
ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH
FOR THE SRN HALF OF THE CWA.

BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK
IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY
MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST
THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD.
GREAT STRETCH COMING UP.

&&

.AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION.
LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM
CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT
PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE
NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS.

.MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE
TROUGH AXIS. HOWEVER STILL A CORRIDOR OF STRONGER WINDS SOUTH OF
PORT WASHINGTON THAT ARE STILL GUSTING ABOVE CRITERIA. WILL EXTEND
ADVISORY UNTIL 00Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 3:15 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN AUG 9 2009

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN UNTIL 6 PM.

A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN THROUGH
TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE
DAMAGING WINDS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT.

LMZ643>646-101100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON
TO WINTHROP HARBOR UNTIL 7 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25
KNOTS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT
WASHINGTON UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 9, 2:45 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       ORFORDVILLE             42.63N 89.26W
08/09/2009  E2.50 INCH       ROCK               WI   LAW ENFORCEMENT

            2-3 INCHES OF RAIN IN THE PAST 20 MINUTES.

&&

ZABEL
Local storm report, Aug 9, 2:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND GST     BRODHEAD                42.62N 89.38W
08/09/2009  M56 MPH          GREEN              WI   MESONET

            SCHOOL NET SITE MEASURED WIND GUST. ALSO 1.89 INCHES OF
            RAIN SO FAR.

&&

ZABEL
Local storm report, Aug 9, 3:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLASH FLOOD      JANESVILLE              42.68N 89.02W
08/09/2009                   ROCK               WI   TRAINED SPOTTER

            FLOODED ROADS IN JANESVILLE.

&&

ZABEL
Local storm report, Aug 9, 3:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     EVANSVILLE              42.78N 89.30W
08/09/2009                   ROCK               WI   PUBLIC

            TREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT.

0305 PM     TSTM WND DMG     MILTON                  42.78N 88.95W
08/09/2009                   ROCK               WI   PUBLIC

            TREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT

0305 PM     TSTM WND GST     4 S JANESVILLE          42.63N 89.02W
08/09/2009  M48.00 MPH       ROCK               WI   AWOS

            SUSTAINED 33MPH GUST TO 48.

&&

ZABEL
Local storm report, Aug 9, 3:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     2 NNW EAST TROY         42.82N 88.41W
08/09/2009  E60 MPH          WALWORTH           WI   TRAINED SPOTTER

            WIND GUSTS UPWARDS OF 60 MPH FROM SPOTTER.

&&

ZABEL
Local storm report, Aug 9, 3:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     HIGHLAND                43.05N 90.38W
08/09/2009                   IOWA               WI   LAW ENFORCEMENT

            TREE DOWN ON A ROAD IN HIGHLAND AREA.

0318 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.18W
08/09/2009  M46.00 MPH       SAUK               WI   ASOS

0340 PM     TSTM WND DMG     4 N DARLINGTON          42.74N 90.12W
08/09/2009                   LAFAYETTE          WI   LAW ENFORCEMENT

            COUPLE TREES DOWN ACROSS ROADS IN TOWNSHIP OF WILLOW
            SPRINGS.

&&

ZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:10 AM CDTMarine Dense Fog AdvisoryMKX5 hr
Aug 9, 9:41 AM CDTSmall Craft AdvisoryMKX9 hr
Aug 9, 12:55 PM CDTSevere Thunderstorm WarningMKXLafayette95 min
Aug 9, 1:57 PM CDTFlash Flood WarningMKXGreen, Lafayette3 hr
Aug 9, 2:25 PM CDTFlash Flood WarningMKXRock3 hr
Aug 9, 2:30 PM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more11 hr
Aug 9, 2:40 PM CDTSevere Thunderstorm WarningMKXRock50 min
Aug 9, 3:01 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk59 min
Aug 9, 3:16 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha44 min
Aug 9, 3:23 PM CDTSpecial Marine WarningMKX97 min
Aug 9, 3:30 PM CDTAreal Flood AdvisoryMKXMilwaukee, Racine, Walworth, Waukesha3 hr
Aug 9, 3:40 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha50 min
Aug 9, 4:16 PM CDTSpecial Marine WarningMKX59 min
Aug 9, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock54 min
Aug 9, 4:22 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Racine, Walworth, Waukesha105 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha58 min
Aug 9, 4:51 PM CDTSpecial Marine WarningMKX114 min
Aug 9, 5:01 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Waukesha59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.